# SDR SWIA200819625

- Difficulty date: May 7, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 36,260 hours, 30,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EMERGENCY FLOODLIGHT LENS COVER AND BASE IS BROKEN.  REPLACED EMERGENCY LIGHT FLOODLIGHT ASSEMBLY.  OPS CHECK GOOD.
